MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 SROM DIST STEM TRIAL 13 STD; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 257613100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
It was reported that the stem trial will no longer accept a neck segment to lock down to create a trial.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM DIST STEM TRIAL 13 STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8453025
Report Number1818910-2019-88506
Device Sequence Number10823163
Product Code LXH
UDI-Device Identifier10603295146193
UDI-Public10603295146193
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257613100
Device Lot NumberAF0103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR